How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 45945
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

I've missed 4 anti depressants and I feel really sick n got

Resolved Question:

I've missed 4 anti depressants and I feel really sick n got headaches
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.

This is Dr. David

what antidepressant where you taking?

do you have more of these pills to continue to take them?

Customer: replied 1 year ago.
Setraline 100mg been on them 3 years . And I've forgot 4 n I feel sick n dizzy n lightheaded
Expert:  Dr. David replied 1 year ago.

then you should go back on sertraline 100mg

you stopped the sertraline too suddenly

why did you stop it?

Customer: replied 1 year ago.
I didn't stop it . I been in turkey n I forgot to take them with me n I've cum back and took one n I feel really pooly
Customer: replied 1 year ago.
Feel sick like nausea n bad head
Expert:  Dr. David replied 1 year ago.

I see.

it can take some time for the sertraline to get to the correct level in your system.

you could also be fighting off a virus infection if are you not getting enough rest or sleep

you should go to the hospital or see your GP doctor and see if you have a viral infection.

you stopped it for 4 days or 4 weeks?

Customer: replied 1 year ago.
4 days
Expert:  Dr. David replied 1 year ago.

I see.

4 days is not too bad

you can get your sertraline levels back up now that you are back home and taking them.

Customer: replied 1 year ago.
Wen I first started it I felt these symptoms but they went and now I've missed 4 I'm worried cause I feel really dizzy n sick
Customer: replied 1 year ago.
N I keep going really hot n sweaty
Expert:  Dr. David replied 1 year ago.

it sounds like your anxiety symptoms are bad as well

bad anxiety symptoms can make you worried and make you dizzy and nauseous as well

do you have medications like xanax or ativan or valium or clonazepam to help decrease your anxiety symptoms?

Customer: replied 1 year ago.
No nothing like tht. Just hope it goes cause I work long hours too
Customer: replied 1 year ago.
Is it a concern do I need to phone hospital
Expert:  Dr. David replied 1 year ago.

yes, your symptoms should get better soon, that that you started back up on your sertraline.

let me know if you have other questions.

if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions

here is my website if you need to reach me:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Customer: replied 1 year ago.
I don't need to phone hospital
Expert:  Dr. David replied 1 year ago.

you should take your own temperature

if you don't have a fever over 38C and if you are eat and drinking, then most likely you don't need to phone the hosptial

if your nausea gets worse and if you vomit or have fever above 38C, then you should phone the hospital.

Customer: replied 1 year ago.
I'm eating n drinking just feel sick when I do
Expert:  Dr. David replied 1 year ago.

you may benefit from pepto bismal or maalox or mylanta to help calm down and setting your stomach so you don't continue to feel sick to your stomach.

Customer: replied 1 year ago.
Is tht the pink stuff in bottle ??
Customer: replied 1 year ago.
Can I get it from chemist
Expert:  Dr. David replied 1 year ago.

yes, the pepto bismal is at the local drug store or chemist

you can buy it there

it can help calm down the stomach for some patients.

ginger or ginger tea can help settle the stomach as well

let me know if you have other questions.

if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions

here is my website if you need to reach me:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Customer: replied 1 year ago.
if it gets worse go hospital?
Expert:  Dr. David replied 1 year ago.

yes, if it gets worse, you can go to the hospital

but the peptobismal can help your nausea symptoms at this point.

I would try that first.

Customer: replied 1 year ago.
Ok thank you
Expert:  Dr. David replied 1 year ago.

you are welcome

please leave positive rating of 3-5 stars so I can get credit for helping you today

we only get credit for helping clients after positive feedback

Thanks for using JustAnswers.com

Dr. David and 2 other Medical Specialists are ready to help you

Related Medical Questions